# SDR SWAA2024122374467

- Difficulty date: December 5, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB 8 ACCESS PANEL 321A AT VERTICAL STABILIZER 2024-748272<[01] REPLACED RIB 8 ACCESS PANEL 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 DRAWING 174A1008 SHEET 2 REV C AND DRAWING 174A0103 SHEET 7 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED RIB 8 ACCESS PANEL 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 DRAWING 174A1008 SHEET 2 REV C AND DRAWING 174A0103 SHEET 7 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.
